umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The use and properties of Tikhonov filter matrices
Umeå University, Faculty of Science and Technology, Departement of Computing Science.
Umeå University, Faculty of Science and Technology, Departement of Computing Science.
2000 (English)In: Siam Journal on Matrix Analysis and Applications, Vol. 22, no 1, 276-281 p.Article in journal (Refereed) Published
Abstract [en]

We consider the concept of Tikhonov filter matrices in connection with discrete imposed and rank-deficient linear problems. Important properties of the Tikhonov filter matrices are given together with their filtering and regularization effects. We also present new perturbation identities for the Tikhonov regularized linear least squares problem using filter matrices generalizing well-known perturbation identities for the linear least squares problem and pseudoinverses.

Place, publisher, year, edition, pages
2000. Vol. 22, no 1, 276-281 p.
Identifiers
URN: urn:nbn:se:umu:diva-21942ISBN: 0895-4798 OAI: oai:DiVA.org:umu-21942DiVA: diva2:212199
Available from: 2009-04-21 Created: 2009-04-21 Last updated: 2009-04-21

Open Access in DiVA

No full text

Other links

<Go to ISI>://000088105500018
By organisation
Departement of Computing Science

Search outside of DiVA

GoogleGoogle Scholar

isbn
urn-nbn

Altmetric score

isbn
urn-nbn
Total: 207 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf